Alert archive / Colorado / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 96, NWS Goodland, KS

June 15, 2012Kit Carson County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at Jun 15, 2012, 6:39 PM MDT for Kit Carson County, Colorado. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2012, 6:39 PM MDT (00:39 UTC)
Expired
Jun 15, 2012, 7:15 PM MDT
In force
36 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Kit Carson County, CO

The radar

The Goodland radar (KGLD), 110 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 6:11 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.7 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2012-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2012-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3455 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

252 
WUUS53 KGLD 160039
SVRGLD
COC063-160115-
/O.NEW.KGLD.SV.W.0096.120616T0039Z-120616T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
639 PM MDT FRI JUN 15 2012

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 715 PM MDT

* AT 634 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  SOUTHEAST OF FLAGLER...AND WAS MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SEIBERT AND VONA.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 396 AND 419.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.

&&

LAT...LON 3933 10302 3933 10258 3904 10279 3903 10317
      3907 10317
TIME...MOT...LOC 0039Z 261DEG 25KT 3920 10297
WIND...HAIL 60MPH 1.00IN
$$

AEP/PMM
2 follow-up statements
807 
WWUS53 KGLD 160042
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
642 PM MDT FRI JUN 15 2012

COC063-160115-
/O.CON.KGLD.SV.W.0096.000000T0000Z-120616T0115Z/
KIT CARSON CO-
642 PM MDT FRI JUN 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
KIT CARSON COUNTY UNTIL 715 PM MDT...

AT 639 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8
MILES SOUTHEAST OF FLAGLER...AND WAS MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  SEIBERT...VONA AND STRATTON.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 396 AND 419.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.

&&

LAT...LON 3933 10302 3933 10258 3904 10279 3903 10317
      3907 10317
TIME...MOT...LOC 0042Z 261DEG 25KT 3920 10294
WIND...HAIL 60MPH 1.50IN
$$

AEP
092 
WWUS53 KGLD 160058
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
658 PM MDT FRI JUN 15 2012

COC063-160115-
/O.CON.KGLD.SV.W.0096.000000T0000Z-120616T0115Z/
KIT CARSON CO-
658 PM MDT FRI JUN 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
KIT CARSON COUNTY UNTIL 715 PM MDT...

AT 657 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM VONA TO 7 MILES SOUTH OF SEIBERT
TO 10 MILES NORTHEAST OF BOYERO...AND WAS MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  VONA AND STRATTON.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 402 AND 419.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.

&&

LAT...LON 3913 10310 3933 10289 3933 10258 3904 10279
      3904 10316
TIME...MOT...LOC 0059Z 266DEG 17KT 3932 10279 3920 10286
          3903 10311
WIND...HAIL 60MPH 1.50IN
$$

AEP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 5:42 PM MDT, 57 minutes earlier.

Area forecast discussion, Jun 15, 5:42 PM MDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
542 PM MDT FRI JUN 15 2012

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 134 PM MDT FRI JUN 15 2012

THUNDERSTORMS WILL MOVE ACROSS THE REGION TONIGHT FROM WEST TO
EAST. A SHORTWAVE TROUGH MOVING ACROSS COLORADO WILL TRIGGER
STORMS...WHICH WILL MOVE INTO AN INCREASINGLY UNSTABLE ENVIRONMENT
IN PLACE OVER THE PLAINS. INITIALLY STORMS WILL BE DISCRETE WITH
LARGE HAIL AND DAMAGING WINDS...BUT THEY WILL LIKELY MERGE TO FORM
AN MCS AS THEY APPROACH NORTHWEST KANSAS AND SOUTHWEST NEBRASKA
AND POSE A THREAT FOR WIDESPREAD DAMAGING WIND GUSTS. STORMS WILL
LINGER INTO THE OVERNIGHT...BUT THE THREAT FOR SEVERE WEATHER WILL
DIMINISH BY MIDNIGHT. TOMORROW...THE SURFACE COLD FRONT WILL LIE
OVER THE SOUTHEAST FORECAST AREA...ROUGHLY A HILL CITY TO LEOTI
LINE...WHERE SCATTERED STORMS WILL DEVELOP AND MOVE EAST.
TEMPERATURES WILL BE SLIGHTLY COOLER NORTH OF THE FRONT...UPPER
70S TO LOWER 80S...WITH MID TO UPPER 80S TO THE SOUTH.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 210 PM MDT FRI JUN 15 2012

SATURDAY EVENING ANOTHER UPPER LEVEL SHORT WAVE TROUGH WILL MOVE
INTO THE AREA FROM EASTERN COLORADO.  MEANWHILE THE COLD FRONT WILL
BE LOCATED SOUTH OF THE AREA.  BEHIND THE COLD FRONT A PV ANOMALY
WILL BE LOCATED ALONG THE KS/NE BORDER WITH THE RIGHT EXIT OF THE
300MB JET OVER THE EASTERN PART OF THE AREA.  AM THINKING PRECIP.
CHANCES WILL MAINLY BE TIED TO THE SHORT WAVE TROUGH AND COLD FRONT
SOUTH OF THE AREA...SO HAVE BEST CHANCES FOR THE EAST CENTRAL
COLORADO AREAS AND FOR LOCATIONS ALONG THE TRIBUNE TO HILL CITY
LINE.  AM NOT AS CONFIDENT WITH THE PRECIP. CHANCES OVER THE
SOUTHEAST PORTION OF THE AREA...BUT WILL INCLUDE THEM ANY WAY DUE TO
THE CLOSE PROXIMITY OF THE FRONT.  PRECIP. CHANCES DISSIPATE FOR ALL
BUT THE EASTERN PORTION OF THE AREA AS CINH INCREASE BEHIND THE
FRONT AND THE SHORT WAVE TROUGH DISSIPATES.

COULD SEE A FEW SEVERE THUNDERSTORMS DURING THE EVENING WITH 0-6KM
BULK SHEAR OF 30-40KTS...MAINLY SOUTH OF HIGHWAY 24 WHERE SFC BASED
CAPE 1500-2500J/KG IS LOCATED.  HOWEVER 700-500MB CAPE IS LOCATED
ALONG AND SOUTH OF THE COLD FRONT SO AM THINKING MOST IF NOT ALL
OF THE SEVERE WEATHER SHOULD REMAIN SOUTH OF THE AREA.

DURING THE LATE EVENING AND OVERNIGHT HOURS PRECIPITATION CHANCES
SHIFT TO THE EASTERN PART OF THE AREA WHERE THE RIGHT ENTRANCE OF
THE 300MB JET WILL BE.  AS THE PV ANOMALY MOVES EAST OUT OF THE AREA
DURING THE OVERNIGHT HOURS PRECIP. CHANCES DIMINISH.

SUNDAY A DRY LINE WILL DEVELOP WEST OF THE TRI-STATE AREA DURING THE
EARLY AFTERNOON...PROGRESSING EAST TOWARD THE HIGHWAY 27 CORRIDOR
THROUGH THE AFTERNOON AND OVERNIGHT HOURS.  AM NOT TOO CONFIDENT
THAT THERE WILL BE ANY STORM DEVELOPMENT.  HOWEVER WITH SURFACE
CONVERGENCE ALONG THE DRY LINE AND MINIMAL CINH WITH 500-1000J/KG
OF SFC BASED CAPE TO WORK...WITH ISOLATED THUNDERSTORMS ARE
CERTAINLY POSSIBLY DURING THE LATTER PART OF THE AFTERNOON AND
EARLY EVENING. TOWARD LATE EVENING ANY THUNDERSTORM ACTIVITY
SHOULD DISSIPATE AS THE ENVIRONMENT COOLS.

NEAR RECORD TEMPERATURES ARE POSSIBLE SUNDAY AFTERNOON. DID LOWER
HIGH TEMPERATURES A FEW DEGREES FOLLOWING THE MODELS THAT HAD BEEN
VERIFYING THE BEST RECENTLY.

FOR MONDAY THROUGH FRIDAY THE PERIOD WILL START OUT DRY THROUGH
WEDNESDAY AS THE UPPER LEVEL JET REMAINS OVER THE NORTHERN CONUS.
THE JET BEGINS TO MOVE SOUTH TUESDAY AS AN UPPER LEVEL SHORT WAVE
TROUGH MOVES OVER THE PACIFIC NORTHWEST DEEPENING AS IT PROGRESSES
SOUTHEAST.  AS THE UPPER LEVEL JET MOVES OVER THE AREA WEDNESDAY A
COLD FRONT MOVES IN AND STALLS ACROSS THE AREA.  SOUNDINGS AND PLAN
VIEW SHOW A DRY ENVIRONMENT OVER THE AREA SO WILL LEAVE WEDNESDAY
DRY.  PRECIP. CHANCES RETURN WEDNESDAY NIGHT AS AN UPPER LEVEL SHORT
WAVE TROUGH MOVES OVER THE AREA.  PRECIP. CHANCES CONTINUE THURSDAY
AHEAD OF THE LONG WAVE TROUGH AXIS THAT MOVES THROUGH THE AREA PUSHING
THE COLD FRONT EAST.  PRECIP. CHANCES END BEHIND THE LONG WAVE
TROUGH AXIS THURSDAY NIGHT/EARLY FRIDAY.

TEMPERATURES THROUGH THE PERIOD WILL BE THE WARMEST ON MONDAY THEN
SLOWLY COOL THROUGH THE REST OF THE WEEK AS THE UPPER LEVEL JET
SHIFTS SOUTHWARD.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 542 PM MDT FRI JUN 15 2012

VFR CONDITIONS SHOULD PREVAIL THROUGH THE TAF PERIOD AT BOTH KGLD
AND KMCK TERMINALS. PRIMARY AVIATION CONCERN WILL BE
THUNDERSTORMS CHANCES AT BOTH TERMINALS THIS EVENING. THUNDERSTORM
ACTIVITY ALREADY DEVELOPED OVER EASTERN COLORADO AND IS MOVING
EAST TOWARDS KITR. THIS ACTIVITY SHOULD CONTINUE TO INCREASE IN
COVERAGE AS IT APPROACHES THE KS/CO STATE LINE...AND THEN
OVERSPREAD BOTH TERMINALS THIS EVENING. A PERIOD OF STRONG WINDS
WILL BE POSSIBLE WITH THESE STORMS. THUNDERSTORM SHOULD DIMINISH
AFTER MIDNIGHT AS A STABLE AIR MASS MOVES BACK INTO THE REGION. A
COLD FRONT WILL PASS THROUGH THE REGION BY EARLY SATURDAY MORNING
WITH WINDS SHIFTING FROM THE EAST/SOUTHEAST TO THE NORTH AT BOTH
TERMINALS.

&&

.FIRE WEATHER...
ISSUED AT 210 PM MDT FRI JUN 15 2012

SUNDAY AFTERNOON RELATIVE HUMIDITIES WILL FALL TO AROUND 15 PERCENT
AND WINDS MAY GUST TO AROUND 25 MPH WEST OF THE DRY LINE.  AS A
RESULT HAZARDOUS FIRE WEATHER CONDITIONS ARE POSSIBLE GENERALLY WEST
OF THE COLORADO BORDER.  CURRENT FORECAST OF WINDS AND RELATIVE
HUMIDITIES BARELY MEET THE CRITERIA FOR A FIRE WEATHER HIGHLIGHT.
IN ADDITION THERE IS STILL SOME UNCERTAINTY REGARDING THE PLACEMENT
OF THE DRY LINE SO WILL HOLD OFF ISSUING A HIGHLITE AT THIS TIME.

&&

.CLIMATE...
ISSUED AT 210 PM MDT FRI JUN 15 2012

RECORD OR NEAR RECORD HIGH TEMPERATURES ARE EXPECTED SUNDAY. HERE
IS A LIST OF RECORDS FOR THE DATE THAT MAY BE BROKEN OR TIED:

GOODLAND.....102 IN 2002
BURLINGTON...100 IN 2001
YUMA.........99

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...024
LONG TERM...JTL
AVIATION...DR
FIRE WEATHER...JTL
CLIMATE...DDT
Hazardous weather outlook, Jun 15, 2:28 PM MDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
228 PM MDT FRI JUN 15 2012

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-161230-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
228 PM MDT FRI JUN 15 2012 /328 PM CDT FRI JUN 15 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE VERY LATE THIS AFTERNOON
THROUGH THE OVERNIGHT HOURS FOR MUCH OF THE AREA AS A WEATHER
DISTURBANCE MOVES ACROSS THE AREA FROM THE WEST. LARGE
HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL WILL BE THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ADDITIONAL THUNDERSTORM CHANCES ARE EXPECTED THIS WEEKEND AND
WEDNESDAY THROUGH THURSDAY...SOME OF WHICH MAY BECOME SEVERE.

SUNDAY AFTERNOON RELATIVE HUMIDITIES OF 15 PERCENT AND WIND GUSTS
AROUND 25 MPH MAY LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS WEST
OF THE COLORADO BORDER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON THROUGH TONIGHT.

JTL

In the hours before

Special weather statement, Jun 15, 5:59 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
559 PM MDT FRI JUN 15 2012

COZ090-091-160030-
KIT CARSON COUNTY-YUMA COUNTY-
559 PM MDT FRI JUN 15 2012

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO AND
YUMA COUNTY IN NORTHEAST COLORADO...

AT 557 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF ARICKAREE SCHOOL...OR 22
MILES WEST OF JOES...MOVING EAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

PEOPLE IN NORTHWESTERN KIT CARSON AND SOUTHWESTERN YUMA COUNTIES...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED
IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE
WEATHER THREATENS.

&&

LAT...LON 3957 10315 3957 10281 3988 10281 3987 10248
      3936 10256 3950 10316 3956 10316
TIME...MOT...LOC 2359Z 259DEG 17KT 3966 10307

PMURRAY/AEP

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 6:09 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma66 min
Jun 15, 7:03 PM MDTSevere Thunderstorm WarningGLDYuma42 min
Jun 15, 7:09 PM MDTSevere Thunderstorm WarningGLDKit Carson51 min
Jun 15, 7:28 PM MDTSpecial Weather StatementGLDCheyenne32 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.